Hope you are all as well as possible?, and keeping up the positivity you all gave me.
I wanted to ask about what I should be expecting to happen with my OH. He was dx end of February, after suffering symptoms for approx 18months.
I remember someone saying when they were put on the correct meds they regained so many things they had lost, i.e. could cut up food again, dress more easily, get strength back in arms, etc etc,.
My OH can now tie his shoe laces for the first time in yonks, sleeps better, has a little more energy (not mega by any means but an improvement) he still struggles to cut up food? his tremor is a lot worse.
Like you all say its a designer disease, Is he doing well? should he be doing better? when I ask him how he feels he says he is feeling better, but its hard to tell because he feels like he's forgotten how he should feel.
I am going with him next week to see his Neuro, who told my OH on the last appointment that he would have my OH back to 90% himself but it would take around 12 months to do so?
So maybe he will up his meds, or tweak them on next visit??? due to go away end of this month, and Neuro needs to ok this for my OH, I am worried that if he is given new meds he may become ill while away (side effects etc) but surely the Neuro knows whats what? in situations like this?
Any advice greatly appreciated, kind regards love hols xxx
oh p.s does anyone know if its ok to take Magnesium Tablets 100mg and vitb12 tablets whilst on PD meds? my OH is on Sinemet plus 3 a day at present.
Thanks again xxxxxxxxxxxxxxxxx
be very careful of magnesium - can very quickly cause a very nasty case of the runs - the salts absorb water into the colon and - deary me. needs to be taken with food.
i would expect your neuro to gradually increase his meds. have a nice break.
thanks Turnip, to my rescue once again, I will stay clear of the supplements bit to risky, love hols xxxxxxx
Hi sorry I cant give any advice on this and hope that you are able to sort something better soon,I was searching on here to see if I could find out info for my Dad he has just started taking his first meds literally yesterday (after a couple of weeks of deciding if he wanted too or not)he is on co-careldopa m/release 25/100 to be taken twice a day with food. He has said that he feels worse straight away and that he is wobbly and was very slow almost stopped when walking a short distance, I dont want himm to panic and stop taking them if they need time to get into his system (as I think they would but no expert) if there is any info I would be very gratefull as this is a long and hard road for my dad who has been fir and well untill now and I want to be able to reasure him where I can thank you .